# SDR SIMA20131118008

- Difficulty date: November 18, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 23,277 hours, 19,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3483333 ITEM 1.  8 INCH LONG SCRATCH WITH PUNCTURE UNDER NR 2 ENG RT SIDE AFT FUSELAGE.  COMPLETED REPAIR OF RT SIDE AFT FUSELAGE IAW SRM 53-31-01 PRESSURIZATION LEAK CHECKED GOOD.
